# SDR SWAA120484

- Difficulty date: January 20, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 26,774 hours, 1,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVER LOOSE AT ROW 5.  SECURED COVER PER MM.
